# SDR ASAA2014050907753

- Difficulty date: May 9, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 50,271 hours, 28,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3005939
- Condition: Broken
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EXIT DOOR LT SIDE EMERGENCY LIGHT ASSY BROKEN.  ACFT GROUNDED. REPLACED AFT LT OVERWING EMERGENCY LIGHT ASSY OPS CHECK GOOD IAW AMM 33-31-01.
